MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LYNX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION LYNX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068503000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Inflammation (1932); Pain (1994)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that two years after a lynx suprapubic sling implant procedure, the patient started to experience body aches, inflammation, and dry eyes.The patient noted going through a lot of doctor visits and medication taking.Additionally, the patient had been diagnosed with sjogren, an autoimmune disease which she suspected to be related to the sling being implanted.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.
 
Additional Manufacturer Narrative
Block d6a: implant date was approximated to (b)(6) 2012, as no exact implant date was reported.Block h6: imdrf patient code e2330 captures the reported event of pain.Imdrf patient code e2326 captures the reported event of inflammation.Imdrf impact code f12 captures the reported event of serious injury.

Brand Name
LYNX SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19366808
Report Number2124215-2024-30609
Device Sequence Number11704670
Product Code OTN
UDI-Device Identifier08714729718949
UDI-Public08714729718949
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2014
Device Model NumberM0068503000
Device Catalogue Number850-300
Device Lot NumberML00000321
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2024
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Disability;
Patient Age37 YR
Patient SexFemale
Patient Weight109 KG